English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Beliefs, Payoffs, Information: On the Robustness of the BDP Property in Models with Endogenous Beliefs

MPS-Authors
/persons/resource/persons183119

Gizatulina,  Alia
Max Planck Institute for Research on Collective Goods, Max Planck Society;

/persons/resource/persons183129

Hellwig,  Martin
Max Planck Institute for Research on Collective Goods, Max Planck Society;

External Ressource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Gizatulina, A., & Hellwig, M. (2014). Beliefs, Payoffs, Information: On the Robustness of the BDP Property in Models with Endogenous Beliefs. Journal of Mathematical Economics, 51, 136-153.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0028-FA76-9
Abstract
There is no abstract available